# SDR SIMA200720709

- Difficulty date: July 7, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 13,149 hours, 11,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Zone 100
- Part time: 13,149 hours, 11,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL FOUND CORRODED.  REMOVED AND REPLACED SILL IAW EMB SRM 51-40-06, 51-20-03 AND 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
